MAUDE Adverse Event Report: MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient fell from the table.
 
Event or Problem Description
It was reported that a patient fell from the table.
 
Additional Manufacturer Narrative
Based on the information obtained from investigation and device evaluation, there were no issues with the table.While transferring the patient from the table to transport/recovery bed, the perineal post and the holding tape were removed and patient was dropped.The patient was taken to ct scanner following the drop but no injuries were to be found.

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key17300115
Report Number2921578-2023-00010
Device Sequence Number7064033
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public00842430106026
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown